RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 1(403), Pages 177–178 (Mi umn9460)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Multiplicative functionals of determinantal processes

A. I. Bufetovabc

a Steklov Mathematical Institute, Russian Academy of Sciences
b Higher School of Economics
c Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Dynasty Foundation
Alfred P. Sloan Foundation
Ministry of Education and Science of the Russian Federation MK-4893.2010.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 11-01-00654
10-01-93115-НЦНИЛ


DOI: https://doi.org/10.4213/rm9460

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:1, 181–182

Bibliographic databases:

MSC: 60G55, 60C05
Presented: Д. В. Аносов
Accepted: 19.01.2012

Citation: A. I. Bufetov, “Multiplicative functionals of determinantal processes”, Uspekhi Mat. Nauk, 67:1(403) (2012), 177–178; Russian Math. Surveys, 67:1 (2012), 181–182

Citation in format AMSBIB
\Bibitem{Buf12}
\by A.~I.~Bufetov
\paper Multiplicative functionals of determinantal processes
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 1(403)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9460}
\crossref{https://doi.org/10.4213/rm9460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961470}
\zmath{https://zbmath.org/?q=an:1252.60047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..181B}
\elib{http://elibrary.ru/item.asp?id=20423440}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 1
\pages 181--182
\crossref{https://doi.org/10.1070/RM2012v067n01ABEH004779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303447100006}
\elib{http://elibrary.ru/item.asp?id=17985058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860848561}


Linking options:
  • http://mi.mathnet.ru/eng/umn9460
  • https://doi.org/10.4213/rm9460
  • http://mi.mathnet.ru/eng/umn/v67/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bufetov, “Infinite determinantal measures”, Electron. Res. Announc. Math. Sci., 20 (2013), 12–30  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. I. Construction of infinite determinantal measures”, Izv. Math., 79:6 (2015), 1111–1156  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures”, Izv. Math., 80:2 (2016), 299–315  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. I. Bufetov, Qiu Yanqi, “The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures”, Ark. Mat., 54:2 (2016), 403–435  crossref  mathscinet  zmath  isi  scopus
    5. A. I. Bufetov, Qiu Yanqi, “Determinantal point processes associated with Hilbert spaces of holomorphic functions”, Comm. Math. Phys., 351:1 (2017), 1–44  crossref  mathscinet  zmath  isi  scopus
    6. Alexander I. Bufetov, “A Palm hierarchy for determinantal point processes with the Bessel kernel”, Proc. Steklov Inst. Math., 297 (2017), 90–97  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Bufetov A.I. Qiu Ya., “J-Hermitian Determinantal Point Processes: Balanced Rigidity and Balanced Palm Equivalence”, Math. Ann., 371:1-2 (2018), 127–188  crossref  mathscinet  zmath  isi  scopus
    8. Bufetov A.I., “Quasi-Symmetries of Determinantal Point Processes”, Ann. Probab., 46:2 (2018), 956–1003  crossref  mathscinet  zmath  isi  scopus
    9. Qiu Ya., “A Rigidity Property of Superpositions Involving Determinantal Processes”, Stoch. Process. Their Appl., 129:4 (2019), 1371–1378  crossref  mathscinet  isi  scopus
    10. Bufetov A.I., Dymov A.V., Osada H., “The Logarithmic Derivative For Point Processes With Equivalent Palm Measures”, J. Math. Soc. Jpn., 71:2 (2019), 451–469  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:571
    Full text:150
    References:52
    First page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020